MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0b013e31806ad6cb

Медицинская библиотека · Clinical neuropharmacology · 2008

Cutaneous drug eruptions by current antiepileptics: case reports and alternative treatment options.

Sahin Sevki, Comert Asuman, Akin Ozlem, Ayalp Sunay, Karsidag Sibel

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Serious cutaneous drug eruptions due to antiepileptics have been defined for many drugs like carbamazepine, diphenylhydantoin, phenytoin and valproate. In recent years, adverse cutaneous reactions due to the current antiepileptic drugs have also been reported. In this paper, two cases are presented: a 48-year-old female receiving gabapentin for postherpetic neuralgia who developed leukocytoclastic vasculitis after 8 weeks and a 23-year-old male receiving lamotrigine for epileptic seizures who developed toxic epidermal necrolysis (TEN) in 15 days. Alternative therapy approaches with practical suggestions are also discussed.

Для цитирования: Sahin Sevki, Comert Asuman, Akin Ozlem, Ayalp Sunay, Karsidag Sibel. Cutaneous drug eruptions by current antiepileptics: case reports and alternative treatment options.. Clinical neuropharmacology. 2008. DOI: 10.1097/wnf.0b013e31806ad6cb.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.